# SDR MALA020193

- Difficulty date: March 11, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Erratic
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2900, LT ENGINE AND TEMP SPIKES.  LT ENGINE SHOWED ERRATIC INDICATIONS IN CRUISE.  FLIGHT BROUGHT PL TO FLIGHT IDLE AND INDICATIONS AND AND NOISES STOPPED.  A/C DIVERTED INTO FWA.  MAINTENANCE BORESCOPED LT ENGINE AND THOROUGHLY INSPECTED ENGINE.  NO DEFECTS NOTED GROUND RAN A/C AT POWER FOR 25 MINUTES AND AT CRUISE CONFIGURATIONS, NO ENGINE FLUCTUATION NOTED AT THIS TIME.  PERFORMED ALL ENGINE AND GPA RUNS, A/C MAKES POWER AS REQUIRED.  A/C TO BE RETURNED TO SERVICE.
